This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I have had excessive head sweating for the past 2 years,i am post menopause and very active.I do not feel comfortble enough anymore to enjoy life no one wants to hug a sweathog!!I take zoloft for panic attacks and vasotech 5mg daily for bp which has never been over 140/80 but Dr. said it was time to watch it.I may be 15lbs overweight but i could sweat that off tonight. I was a chronic prescribed diet pill user[tenuate] but stopped three years ago with no problem.i really would like to feel normal again and stop being embarassed.The last person i saw sweat this way died of a heart attack!!! Need some good advice,Joanie b
is the sweating part of a hot flush? did it begin after menopause?
is there sweating in other parts of the body?
usually identifuing other reasons than hot flushes is not helpful, and treatment might be
1)not thinking it is severe
2)trying to avoid excessive heat
Zoloft is in a class of drugs called SSRIs, which are known ti cause the miserable sweats in some people. I first had my doctor prescribed Ciproheptadine and it worked so well that the sweats were totally gone in one week. Unfortunately, it caused me to gain 7 lbs in about 2 month so I found another drug called Benztropine that has also helped.
I passed through menopause 12 years ago, so I knew my sweats were not related to that miserable thing!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.